Sur les structures transversalement affines des feuilletages de codimension un
Annales de l'Institut Fourier, Volume 30 (1980) no. 1, pp. 1-29.

The notion of a transversely affine structure on a codimension one foliation on paracompact Hausdorff manifolds is defined, and translated in terms of pfaffian forms when the foliation is transversely orientable. In the later case on can construct interesting examples (foliations almost wthout holonomy on S n ×S 1 (n3) where the universal coverings of leaves are not the same, foliations on bundles over S 1 with fiber T n (n2) having dense leaves with holonomy, foliations on closed manifolds which are not fibered over S 1 ) and study some geometrical and topological properties of the foliated manifold (invariant of Godbillon-Vey, holonomy of leaves, holonomy and invariant of transversely affine structures, modification of transversely affine structures along closed transversals, (classic) classification of affine structures on R and S 1 , classification of transversely affine structures in dimension greater than one...).

On définit la notion de structure transversalement affine sur un feuilletage C de codimension 1, de variété ambiante paracompacte séparée. Dans le cas transversalement orientable cette définition est traduite en termes de formes de Pfaff, ce qui facilite la construction des exemples (feuilletages presque sans holonomie sur S n ×S 1 (n3) avec feuilles à revêtements universels non homéomorphes, feuilletages ayant des feuilles denses avec holonomie sur certains fibrés en tore T n (n2) au-dessus de S 1 , en dimension n6 feuilletages sur certaines variétés fermées non fibrées sur S 1 ) et l’étude des propriétés géométriques et topologiques de la variété feuilletée considérée (invariant de Godbillon-Vey, holonomie des feuilles, holonomie et invariant d’une structure transversalement affine, tourbillonnement le long de certaines transversales fermées, en dimension 1 classification (classique) des structures affines de R et de S 1 , classification des structures transversalement affines en dimension quelconque...).

@article{AIF_1980__30_1_1_0,
     author = {Seke, Bobo},
     title = {Sur les structures transversalement affines des feuilletages de codimension un},
     journal = {Annales de l'Institut Fourier},
     pages = {1--29},
     publisher = {Institut Fourier},
     volume = {30},
     number = {1},
     year = {1980},
     doi = {10.5802/aif.773},
     zbl = {0417.57011},
     mrnumber = {82b:57023},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.773/}
}
TY  - JOUR
AU  - Seke, Bobo
TI  - Sur les structures transversalement affines des feuilletages de codimension un
JO  - Annales de l'Institut Fourier
PY  - 1980
DA  - 1980///
SP  - 1
EP  - 29
VL  - 30
IS  - 1
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.773/
UR  - https://zbmath.org/?q=an%3A0417.57011
UR  - https://www.ams.org/mathscinet-getitem?mr=82b:57023
UR  - https://doi.org/10.5802/aif.773
DO  - 10.5802/aif.773
LA  - fr
ID  - AIF_1980__30_1_1_0
ER  - 
%0 Journal Article
%A Seke, Bobo
%T Sur les structures transversalement affines des feuilletages de codimension un
%J Annales de l'Institut Fourier
%D 1980
%P 1-29
%V 30
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.773
%R 10.5802/aif.773
%G fr
%F AIF_1980__30_1_1_0
Seke, Bobo. Sur les structures transversalement affines des feuilletages de codimension un. Annales de l'Institut Fourier, Volume 30 (1980) no. 1, pp. 1-29. doi : 10.5802/aif.773. http://www.numdam.org/articles/10.5802/aif.773/

[0] Bobo Seke, Sur les feuilletages transversalement affines de codimension 1, Thèse 3ème Cycle, Strasbourg, 1977.

[1] G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Hermann, Paris 1952. | MR | Zbl

[2] D. Tischler, On fibering certain foliated manifolds over S1, Topology, 9 (1970), 153-154. | MR | Zbl

[3] E. Fedida et D. Furness, Transversally affine foliations, Glasgow Math. J., (February 1975). | Zbl

[4] E. Fedida et D. Furness, Feuilletages transversalement affines de codimension 1, C.R. Acad. Sci., Paris, t. 282 (avril 1976). | MR | Zbl

[5] R.A. Blumenthal, Transversally homogeneous foliations, Thesis Washington University, Saint-Louis, May 1978.

[6] N. Kuiper, Sur les surfaces localement affines, Colloque de Géométrie différentielle de Strasbourg, Editions du Centre National de la Recherche Scientifique, Paris, 1953, p. 79-87. | MR | Zbl

[7] A. Haefliger, Structures feuilletées et cohomologie à valeurs dans un faisceau de groupoïde, Comm. Math. Helv., 32 (1958), 249-329. | MR | Zbl

[8] R. Hermann, On differential geometry of foliations, Ann. Math., 72 (1960), 445-457. | MR | Zbl

[9] E. Fedida, Feuilletage du plan. Feuilletages de Lie, Thèse, Strasbourg, 1973.

[10] R. Sacksteder, Foliations and pseudogroups, Amer. J. of Math., 87 (1965), 79-102. | MR | Zbl

[11] C. Godbillon et J. Vey, Un invariant des feuilletages de codimension 1, C.R. Acad. Sci., Paris, 273 (1971), 92-95. | MR | Zbl

Cited by Sources: